# SDR IXXA9600167

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 2110 · Cabin Compressor System
- Part: Clamp
- Part number: 543C51
- Condition: Loose
- Location: Rt Turbo Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, AIRCRAFT WOULD NOT PRESSURIZE ABOVE 10,000 FEET CABIN ALTITUDE.  AIRCRAFT RETURNED TO LPLA FOR AN UNEVENTFUL LANDING.  MAINTENANCE FOUND DUCT CLAMP FROM THE RIGHT TURBO COMPRESSOR SYSTEM TO THE HEAT EXCHANGER LOOSE.  MAINTENANCE SECURED THE LOOSE CLAMP AND PRESSURIZED THE AIRCRAFT ON THE GROUND PRIOR TO RETURNING THE AIRCRAFT TO SERVICE.
